Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 28, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Nov 1, 2019, 1:08 AM EDT for 5 counties in North Carolina. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2019, 1:08 AM EDT (05:08 UTC)
- Expired
- Nov 1, 2019, 2:00 AM EDT
- In force
- 52 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Carteret County, NC, Craven County, NC, Jones County, NC, Onslow County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 15 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 1:10 AM EDT | TSTM WND DMG | 1 Wnw Peletier, NC | DAMAGE TO CEMENTED BARN FENCING. POSSIBLE TORNADO DAMAGE. |
| Nov 1, 1:15 AM EDT | TSTM WND DMG | 1 Wnw Peletier, NC | *** 1 INJ *** A LARGE BRANCH FELL ON A VEHICLE AND DAMAGED IT ON W FIRE TOWER RD BETWEEN ROLLING HILL DR AND RUSSELL LN. ONE OCCUPANT INSIDE WAS REPORTEDLY INJURED. |
| Nov 1, 1:15 AM EDT | TORNADO | 1 Wnw Peletier, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 WNW PELETIER... AT 1:15AM EDT, A BRIEF TORNADO OCCURRED NEAR THE INTERSECTION OF 3 OAKS LN AND W FIRETOWER RD. THE TORNADO FORMED NEAR THE WHITE OAK RIVER, AND TRACKED IN A NORTHEASTERLY DIRECTION, CROSSING 3 OAKS L |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 9:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 5.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted.
704
WFUS52 KMHX 010508
TORMHX
NCC031-049-103-133-137-010600-
/O.NEW.KMHX.TO.W.0028.191101T0508Z-191101T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
108 AM EDT Fri Nov 1 2019
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southeastern Jones County in eastern North Carolina...
Southeastern Craven County in eastern North Carolina...
Northeastern Onslow County in eastern North Carolina...
West central Carteret County in eastern North Carolina...
Southwestern Pamlico County in eastern North Carolina...
* Until 200 AM EDT.
* At 107 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Silverdale, or near Piney Green, moving northeast
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jacksonville, New Bern, Havelock, Piney Green, Stella, Swansboro,
Hubert, South River, Merrimon, Silverdale, Janeiro, Great Neck,
Riverdale, Peletier, Kuhns, Croatan, Merritt, Catfish Lake, Neuse
Forest and Cherry Branch Ferry Terminal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3464 7723 3479 7735 3518 7675 3496 7656
TIME...MOT...LOC 0507Z 235DEG 37KT 3477 7721
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
261 follow-up statement
696
WWUS52 KMHX 010524
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
124 AM EDT Fri Nov 1 2019
NCC103-133-010533-
/O.CAN.KMHX.TO.W.0028.000000T0000Z-191101T0600Z/
Jones NC-Onslow NC-
124 AM EDT Fri Nov 1 2019
...THE TORNADO WARNING FOR SOUTHEASTERN JONES AND NORTHEASTERN ONSLOW
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
eastern North Carolina.
LAT...LON 3475 7700 3483 7705 3484 7706 3490 7710
3518 7675 3496 7656
TIME...MOT...LOC 0523Z 235DEG 37KT 3486 7704
$$
NCC031-049-137-010600-
/O.CON.KMHX.TO.W.0028.000000T0000Z-191101T0600Z/
Craven NC-Carteret NC-Pamlico NC-
124 AM EDT Fri Nov 1 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN CRAVEN...WEST CENTRAL CARTERET AND SOUTHWESTERN PAMLICO
COUNTIES...
At 123 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Catfish Lake, or 8 miles west of Havelock, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Havelock, South River, Merrimon, Janeiro, Croatan, Great Neck,
Merritt, Neuse Forest, Cherry Branch Ferry Terminal, Minnesott Beach
Ferry, Bayboro, Arapahoe, Minnesott Beach and Stonewall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-6889. This act may
save lives of others in the path of dangerous weather.
&&
LAT...LON 3475 7700 3483 7705 3484 7706 3490 7710
3518 7675 3496 7656
TIME...MOT...LOC 0523Z 235DEG 37KT 3486 7704
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Oct 31, 9:29 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Oct 31, 9:29 PM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
929 PM EDT Thu Oct 31 2019
.SYNOPSIS...
A strong cold front will move through the area tonight, pushing
offshore in the early morning hours Friday. A cool and dry
weekend is on tap although a developing low along the front
could bring a few showers to the immediate coast. A developing
coastal trough ahead of another cold front may bring some light
rain into the picture Tuesday or Wednesday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 920 PM Thursday...Severe Thunderstorm Watch for all but
coastal waters thru 06Z. Bkn line of tsra is quickly approaching
from the W and will begin to impact region next 1 to 2 hrs.
Band has diminished a little past hour or so but decent instab
persists and with good shear over region and lift assoc with
strong cold front may see a few storms remain strong/severe all
the way to the coast. Other story will be the significant temp
drop behind the front later tonight as strong CAA kicks in.
Frontal convection currently occurring along and ahead of the
strong cold front will evolve into a squall line of strong to
severe thunderstorms over central NC by early evening. There is
a strong isallobaric component with the front +4-5/-4-5 MB 3
hourly pressure rises and falls. Thus a fast motion of the front
should continue tonight. With favorable shear and sufficient
instability with ML CAPES of 500-1000 J/kg, there is a risk of
severe thunderstorms with the line , especially west of Highway
17. With the fast motion of the line, damaging wind gusts are
the main threat, though an isolated tornado will also be
possible, especially over the far western CWA during the late
evening hours. Most of the high resolution guidance shows the
line quickly weakening after midnight, which should limit the
severe threat over the Outer Banks. The front and associated
weather should be offshore 08z-09z Friday morning with much cooler
and drier air quickly moving into the region. Temps are expected
to drop around 20 degrees immediately following the frontal
passage. Lows will be in the 40s inland and 50s immediate coast.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
As of 250 PM Thursday...High pressure will build over the
region Friday with drier/much colder northerly flow. Highs will
struggle to break 60 degrees in most places which will be around
20 degrees colder than Thursday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 330 PM Thu...Much cooler weather is expected this
weekend, with a period of below normal temps bringing perhaps
some patchy frost to interior locales both Fri night and Sun
night. High pressure then builds into the area into early next
week before a developing coastal trough/warm front brings a
chance for some light rain Tuesday through midweek.
Friday night through Monday...With cool/dry airmass in place on
Friday night, clr skies and calm winds may promote some patchy
frost for coastal plain counties, though no freeze expected as
temps will be in the mid to upr 30s for lows. A shortwave
trough is forecast to pivot across the Carolinas Sat,
encouraging the development of an area of low pressure along the
aforementioned front which will stall somewhere over the Gulf
Stream. Although the low itself should remain offshore, guidance
is in decent agreement in some light coastal showers centered on
Sat, perhaps lingering into the early evening. Maintained the
very low pops for immediate coast, as think that bulk of any
measurable rain should remain offshore. As high pressure builds
in from the NW on Sunday behind reinforcing cold front, another
threat for patchy frost development Sun night away from the
coast as clear/calm conditions expected and lows in the mid 30s.
Coastal locales will be mainly in the 40s for min's. Highs
through the weekend into Mon will generally be in the low/mid
60s, with a few 50s N and NE on Sun.
Monday through Thursday...The region will be on the eastern
edge of a broad transcontinental longwave trough early next
week, with high pressure continuing to ridge in from the NE at
the surface. A developing coastal trough as early as Monday
night will bring a threat for -ra with a weak coastal low
possibly developing along the trough through Tuesday. Model
solutions are quite divergent regarding pattern development
after this feature reducing forecast confidence into the end of
the period. Maintained only 30-40% pops as a result. Highs
climb back to slightly above average this period with highs in
the 70s and lows in the 50s.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Short Term /through Friday/...
As of 620 PM Thursday...Looks like period of sub VFR from about
03Z to 06Z as strong cold front and assoc convection crosses.
Along with the lower cigs and reduced vsbys could see winds gust
aoa 40 kt in the heavier shra and storms. VFR will return
overnight behind the front as drier air surges in. SSW winds
will gusts aoa 25 kts thru the evening ahead of the front then
NNW winds could remain gusty espcly closer to the coast into Fri
morn. Winds are forecast to diminish Fri afternoon as high
pressure builds over the area.
Long Term /Friday night through Tuesday/...
As of 330 PM Thu...VFR conditions prevailing with high pres
dominating. VFR conditions are then expected to hold for the
rest of the period although clouds and perhaps a few light
showers are possible during the beginning to middle of next
week.
&&
.MARINE...
Short Term /Tonight and Friday/...
As of 920 PM Thursday...Severe Tstm Watch for Sounds and Rivers
thru 06Z...otherwise no changes planned with gusty SSW winds
this evening ahead of the front shifting to NNW behind the front
overnight.
Prev disc...As the strong cold front continues to approach from
the west, southerly winds have increased to 15 to 25 kt and
will continue to increase to 20-30 kt this evening. Seas are 5-7
ft and will build to as high as around 10 ft tonight as S/SW
winds peak just ahead of the cold front. Winds will then shift
to N/NW 20-25 kt late behind the front. Winds on Fri will
diminish to 15-20 kt in the afternoon as high pressure builds
over the waters. Seas will subside to 4-6 ft late due to the
diminishing offshore flow.
Long Term /Friday night through Wednesday/...
As of 330 PM Thu...Seas subsiding below 6 feet by Friday
night as high pres builds in. A weak area of low pressure is
forecast to develop offshore, in tandem with reinforcing cold
dry cold front Sat night, which could bring another period of
gusty NNW winds aoa 25 kt for a time late Sat night into early
Sunday. Seas are forecast to briefly rise to 4-5 feet
especially for central and northern waters as the low lifts
northeast.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 11 AM EDT Friday for AMZ131-135>137-
230-231.
Small Craft Advisory until 2 AM EDT Saturday for AMZ152-154.
Small Craft Advisory until 8 PM EDT Friday for AMZ150-156-158.
&&
SYNOPSIS...MHX
NEAR TERM...RF/JME
SHORT TERM...JME
LONG TERM...TL/MS
AVIATION...RF/JME/TL
MARINE...RF/JME/TLHazardous weather outlook, Oct 31, 9:12 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 912 PM EDT Thu Oct 31 2019 NCZ203-205-020115- Northern Outer Banks-Hatteras Island- 912 PM EDT Thu Oct 31 2019 ...SEVERE THUNDERSTORM WATCH 692 IN EFFECT UNTIL 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-204-020115- West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- 912 PM EDT Thu Oct 31 2019 ...SEVERE THUNDERSTORM WATCH 692 IN EFFECT UNTIL 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>092-094-193-194-198-020115- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 912 PM EDT Thu Oct 31 2019 ...SEVERE THUNDERSTORM WATCH 692 IN EFFECT UNTIL 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 31, 11:32 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1132 PM EDT Thu Oct 31 2019
NCZ029-044-079-090-091-010430-
Greene-Lenoir-Martin-Duplin-Pitt-
1132 PM EDT Thu Oct 31 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREENE...LENOIR...
PITT...SOUTHWESTERN MARTIN AND DUPLIN COUNTIES...
At 1132 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles east of Fremont to near Ruskin.
Movement was northeast at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Greenville, Kinston, Winterville, Williamston, Ayden, Farmville,
Wallace, Warsaw, La Grange, Mount Olive, Bethel, Grifton, Kornegay,
Stokes, Rose Hill, Snow Hill, Bell Arthur, Robersonville, Deep Run
and House.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.
LAT...LON 3490 7815 3519 7816 3518 7808 3519 7802
3515 7789 3518 7783 3538 7780 3543 7783
3555 7782 3560 7778 3580 7747 3583 7739
3582 7735 3591 7734 3591 7703 3473 7800
3471 7813 3474 7820
TIME...MOT...LOC 0332Z 246DEG 35KT 3560 7781 3470 7858
26Special weather statement, Nov 1, 12:06 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1206 AM EDT Fri Nov 1 2019
NCZ092-194-195-198-199-010500-
Coastal Onslow-West Carteret-Jones-Inland Onslow-Southern Craven-
1206 AM EDT Fri Nov 1 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES...SOUTH
CENTRAL CRAVEN...ONSLOW AND SOUTHWESTERN CARTERET COUNTIES...
At 1205 AM EDT, a strong thunderstorm was located near Edgecomb, or 7
miles northwest of Surf City, moving northeast at 50 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Jacksonville, New Bern, Havelock, Morehead City, North Topsail Beach,
Newport, New River Station, Pumpkin Center, Piney Green, Camp Lejeune
Center, Stella, Swansboro, Hubert, Cape Carteret, Maysville,
Folkstone, Silverdale, Kellum, Midway Park and Verona.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.
LAT...LON 3444 7752 3446 7753 3447 7755 3447 7757
3467 7766 3504 7699 3475 7673 3444 7747
TIME...MOT...LOC 0405Z 238DEG 45KT 3449 7766
26Special weather statement, Nov 1, 12:32 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1232 AM EDT Fri Nov 1 2019
NCZ029-044-079-080-090>092-193-010515-
Greene-Jones-Beaufort-Lenoir-Northern Craven-Martin-Duplin-Pitt-
1232 AM EDT Fri Nov 1 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL JONES...
SOUTHEASTERN GREENE...LENOIR...NORTHWESTERN CRAVEN...PITT...MARTIN...
NORTHWESTERN BEAUFORT AND NORTHEASTERN DUPLIN COUNTIES...
At 1231 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Windsor to near Deep Run. Movement
was northeast at 55 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Greenville, Kinston, Washington, Winterville, Williamston, Ayden,
Bethel, Grifton, Stokes, Bell Arthur, Robersonville, Deep Run, House,
Shelmerdine, Pactolus, Calico, Black Jack, Fort Barnwell, Bruce and
Wilmar.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.
LAT...LON 3603 7665 3593 7672 3589 7680 3586 7678
3511 7735 3511 7784 3583 7739 3582 7735
3591 7734 3603 7727 3601 7721 3593 7718
3594 7705 3589 7702 3586 7704 3590 7692
3581 7689 3585 7684 3588 7684 3593 7674
TIME...MOT...LOC 0431Z 236DEG 49KT 3607 7701 3516 7776
26Special weather statement, Nov 1, 12:59 AM EDT, 9 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 1259 AM EDT Fri Nov 1 2019 NCZ092-094-194>196-198-199-010545- Coastal Onslow-West Carteret-Jones-Inland Onslow-East Carteret-Pamlico-Southern Craven- 1259 AM EDT Fri Nov 1 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES... SOUTHEASTERN CRAVEN...EASTERN ONSLOW...SOUTHWESTERN CARTERET AND SOUTHWESTERN PAMLICO COUNTIES... At 1258 AM EDT, a strong thunderstorm was located over Hubert, or near Piney Green, moving northeast at 45 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Jacksonville, New Bern, Havelock, Morehead City, Newport, Pumpkin Center, Piney Green, Camp Lejeune Center, Stella, Swansboro, Hubert, Cape Carteret, Harlowe, Silverdale, Kellum, Midway Park, Belgrade, Broad Creek, Janeiro and Great Neck. Seek Shelter in a nearby building or vehicle. Strong winds are capable of knocking down small trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. LAT...LON 3477 7742 3511 7684 3484 7656 3450 7735 TIME...MOT...LOC 0458Z 235DEG 37KT 3469 7724 26
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:32 PM EDT | Special Weather Statement | MHX | Duplin, Greene, Lenoir, Martin, Pitt | 58 min |
| Nov 1, 12:06 AM EDT | Special Weather Statement | MHX | Onslow | 54 min |
| Nov 1, 12:32 AM EDT | Special Weather Statement | MHX | Lenoir, Martin, Pitt | 43 min |
| Nov 1, 12:59 AM EDT | Special Weather Statement | MHX | Craven | 46 min |
| Nov 1, 1:34 AM EDT | Special Marine Warning | MHX | 41 min | |
| Nov 1, 1:45 AM EDT | Special Weather Statement | MHX | Dare, Hyde, Pamlico, Tyrrell | 60 min |
| Nov 1, 3:25 AM EDT | Special Marine Warning | MHX | 50 min |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.